# SDR IPXA2025012366577

- Difficulty date: January 13, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 25,803 hours, 15,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 CABIN ENTRY DOOR SEAL HAS TORN AT DIFFERENT LOCATION . 89-12. REPAIRED L1 CABIN ENTRY DOOR SEAL IAW AMM 52-10-18/801
